# SDR UPS06848705

- Difficulty date: November 17, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED EMERGENCY BATTERY PACK, CHECKED OK.  P/N ON 5708458-503, S/N ON 10389.
